Re: Needing advice
Sounds like an exasperating story, but my advice would be to source out an ENT with a speciality relating to the inner ear.
As Fantine has indicated, Dizziness and vertigo are associated with the inner ear, and therefore its worth making all effort to see the right physician as they may be able to help.
From my experience (unfortunately I experienced asevere middle ear infection - only 6 weeks after Stapedectomy that required emergency myringotomy), the middle ear infection is associated with very sharp pain, but not usually with extreme dizziness and vertigo. If you are experiencing dizziness and vertigo in the time post a middle ear infection it is becuase that infection has made it's way into the inner ear - Labrinthytis as Fantine has suggested.
The reason I suggest to search for a good doctor is that I am rather dismayed that have presecibed with ciprodex fir a middle ear infection. Normally in the case of a middle ear infection a doctor with any knowledge would prescribe an oral medication such as Augmentim Duo Forte (Amoxicilin) or a cephlexion (sp). Prescribing a drop will only treat an external infection in the canal.
As for the ringing, this can be caused by antibiotics, but is more likely an indication that there has been some infection of the inner ear, although I may also be wrong. The whole hearing system responds to infection and trauma very differently in everyone, and ringing can be a result of many medications or conditions (high cholesterol / Blood Pressure).
Please shop around for a good ENT and GP. It makes all the difference. I had a severe middle ear infection only weeks after a stapedectomy, required a myringotomy (whole punched in my ear drum to drain the fluid), and my hearing in that ear is close to normal. All this is thanks to an ENT that made the right decisions quickly.
In the meantime, I do suggest taking 1000UI of Natural Vitamin E everyday, and perhaps a high, but safe level of Beta Carotene. These are vitamins that have been clinically proven to protect the inner ear trauma.